# SDR 99ZZZX1997

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 400A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 45A63517073
- Condition: Failed
- Location: Bleed Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED DISCREPANCY STATED THAT THE BLEED AIR DUCT WIRE MESH HAS BLOWN.  FOUND DURING A PHASE INSPECTION.  REPLACED THE DEFECTIVE DUCT AND RETURNED THE AIRCRAFT TO SERVICE.   (BEECHJET 400T - COMMERCIAL COUNTERPART BEECHJET 400A).
